# SDR GLBA9137

- Difficulty date: October 22, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Part time: 3,661 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FAILED AFTER TAKEOFF.  REMOVED AND REPLACED CAPTAINS ALTIMETER.  SYSTEMS TESTS GOOD.  (M)
